# SDR SWAA2023053041358

- Difficulty date: April 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR BRACKET LOC ORSS 273 FWD POSITION AT RT WING 2023-282643<[01] REPLACED REAR SPAR BRACKET AND FASTENER LOC ORSS 273 FWD POSITION AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A293 REV:- SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] COMPLETED
